Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

On pill Ava. Skipped sugar pills next month. Sore breast, high temperature. Light brown spotting. Miscarriage?

Hi there

I am on the pill Ava 30 and last month in September i skipped the sugar pill/ placebo pills and went straight to the next pack of pills.i have been getting sore breast and been getting high body temperature. On daylight savings when the time went forward an hour i took the pill at the same time at 4:32 but that means i was taking it at 3:32. This month on the 2nd October i have been getting light brown spotting and small light clotting that doesnt fill up a pad. Is this just the reaction to taking then pill earlier or could be pregnant n miscarried?
Asked On : Wed, 9 Oct 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Hi,
Thanks for the query.
The possibility of pregnancy is less in your case as you took the pills continuously.
Even if you forgot one pill to take at the regular time and take it within 24 hours, it will give protection from pregnancy.
The possible causes for your spotting are :
- Breakthrough bleeding as side effect of the pills
- Withdrawal bleeding due to altering the time of intake of the pill
This will possibly subside soon.
If the spotting continues, once consult gynecologist and take tablets to control the spotting.
If there is any history of missing the pill, go for pregnancy test once.
For more details you can ask me directly through the premium forum.
Take care.
Answered: Wed, 9 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor